MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6532
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in the moderately tortuous and moderately calcified left anterior descending artery.A 15mm x 3.00mm nc quantum apex balloon catheter was advanced for dilation.However, during fourth inflation at 20 atmospheres, the balloon ruptured.The device was removed smoothly and completed the procedure with another of same device.There were no patient complications reported.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8831437
Report Number2134265-2019-08757
Device Sequence Number2534386
Product Code LOX
UDI-Device Identifier08714729783374
UDI-Public08714729783374
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number6532
Device Catalogue Number6532
Device Lot Number0020086671
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2019
Initial Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1